MAUDE Adverse Event Report: CURE MEDICAL LLC CURE CATHETER; URINARY CATHETER

CURE MEDICAL LLC CURE CATHETER; URINARY CATHETER
Model Number M12
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 07/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
During follow-up, the patient reported on his technique which may have caused or contributed to the reported event.Regarding his technique, the patient reported he takes an alcohol wipe to clean the top of the lubricating jelly container before applying lubricant to the catheter.Then he uses this same wipe to clean his penis.After cleaning the insertion area, he uses the same wipe to pick up the sterile catheter and hold it throughout insertion.This may cause contamination of the catheter.The patient was urged to discuss this technique with his doctor.
 
Event or Problem Description
Patient (user) reported he suffered a urinary tract infection (uti) and was prescribed an antibiotic for 10 days.He finished the course of antibiotics, but the infection did not go away.He explained he had to go into the hospital on (b)(6) 2019 due to pain.He said he was told he had a kidney stone and uti so was put on a foley and prescribed an antibiotic.The original infection had not gone away.

Brand Name
CURE CATHETER
Common Device Name
URINARY CATHETER
Manufacturer (Section D)
CURE MEDICAL LLC
3471 via lido, #211
newport beach CA 92663
MDR Report Key8908428
Report Number3005471919-2019-00059
Device Sequence Number14135870
Product Code EZD
UDI-Device Identifier00815947020024
UDI-Public(01)00815947020024(17)20240228(10)190313-5(241)M12
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K072539
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/28/2024
Device Model NumberM12
Device Catalogue NumberM12
Device Lot Number190313-5
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/19/2019
Initial Report FDA Received Date08/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age74 YR
Patient Weight77